# SDR WX0A2015122673048

- Difficulty date: December 19, 2015
- Submitted: December 26, 2015
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS, AFT FLIGHT ATTENDANT POSITION B, EMER FLASHLIGHT IS INOPERATIVE.  INSTALLED NEW FLASHLIGHT BATTERY IAW AMM 25-65-00.  OPERATIONS CHECKED GOOD.
